Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 25, NWS Fort Worth, TX

May 2, 2009Collin County, Hunt County, Rockwall County, Texas

NWS Fort Worth, TX issued this tornado warning at May 2, 2009, 3:47 PM CDT for Collin County, Hunt County, Rockwall County, Texas. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2009, 3:47 PM CDT (20:47 UTC)
Expired
May 2, 2009, 4:30 PM CDT
In force
43 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Hunt County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 124 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 4:04 PM CDTHAIL 1.752 Ene Greenville, TXMARBLE TO GOLFBALL HAIL
May 2, 4:04 PM CDTTORNADO2 Ene Greenville, TXTORNADO ON GROUND FOR 3 TO 4 MINUTES BEFORE COMING RAIN WRAPPED. OBSERVED BY METEOROLOGIST FROM TULSA TELEVISION STATION.
May 2, 4:14 PM CDTTSTM WND DMGCommerce, TXNUMEROUS TREES ON HOUSES AND POWERLINES ACROSS ROADWAYS
May 2, 4:34 PM CDTTSTM WND GST 70Greenville, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 12:17 PM CDTTornado WatchSPC7 hr
May 2, 1:56 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1140 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 022047
TORFWD
TXC085-231-397-022130-
/O.NEW.KFWD.TO.W.0025.090502T2047Z-090502T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT SAT MAY 2 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  HUNT COUNTY IN NORTH CENTRAL TEXAS...
  ROCKWALL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 430 PM CDT

* AT 347 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A DEVELOPING TORNADO NEAR ROCKWALL...MOVING NORTHEAST AT 45 MPH. A 
  FUNNEL CLOUD WAS REPORTED NEAR ROYSE CITY.

* THE TORNADO WILL BE NEAR...
  ROYSE CITY AND NEVADA BY 355 PM CDT...
  JOSEPHINE BY 400 PM CDT...
  CADDO MILLS BY 410 PM CDT...
  GREENVILLE BY 420 PM CDT...
  CAMPBELL...NEYLANDVILLE AND LONE OAK BY 425 PM CDT...
  COMMERCE BY 430 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3299 9593 3295 9595 3283 9650 3297 9652
      3332 9586 3299 9587
TIME...MOT...LOC 2047Z 239DEG 38KT 3290 9641

$$
2 follow-up statements
000 
WWUS54 KFWD 022104
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
404 PM CDT SAT MAY 2 2009

TXC085-231-397-022130-
/O.CON.KFWD.TO.W.0025.000000T0000Z-090502T2130Z/
HUNT TX-COLLIN TX-ROCKWALL TX-
404 PM CDT SAT MAY 2 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
ROCKWALL...SOUTHEASTERN COLLIN AND HUNT COUNTIES...

AT 404 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 5 MILES SOUTH OF CADDO
MILLS...MOVING NORTHEAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  CADDO MILLS BY 410 PM CDT...
  GREENVILLE BY 420 PM CDT...
  LONE OAK BY 425 PM CDT...
  CAMPBELL...NEYLANDVILLE AND COMMERCE BY 430 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
700 PM CDT SATURDAY EVENING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3299 9593 3295 9595 3283 9650 3297 9652
      3332 9586 3299 9587
TIME...MOT...LOC 2104Z 239DEG 38KT 3299 9623

$$
000 
WWUS54 KFWD 022119
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
419 PM CDT SAT MAY 2 2009

TXC085-397-022129-
/O.CAN.KFWD.TO.W.0025.000000T0000Z-090502T2130Z/
COLLIN TX-ROCKWALL TX-
419 PM CDT SAT MAY 2 2009

...THE TORNADO WARNING FOR ROCKWALL AND SOUTHEASTERN COLLIN COUNTIES
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
700 PM CDT SATURDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3299 9587 3299 9593 3295 9595 3288 9628
      3309 9628 3332 9586
TIME...MOT...LOC 2119Z 239DEG 38KT 3307 9607

$$

TXC231-022130-
/O.CON.KFWD.TO.W.0025.000000T0000Z-090502T2130Z/
HUNT TX-
419 PM CDT SAT MAY 2 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR CENTRAL
HUNT COUNTY...

AT 419 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 4 MILES SOUTHEAST OF
GREENVILLE...MOVING NORTHEAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  LONE OAK BY 425 PM CDT...
  CAMPBELL...NEYLANDVILLE AND COMMERCE BY 430 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3299 9587 3299 9593 3295 9595 3288 9628
      3309 9628 3332 9586
TIME...MOT...LOC 2119Z 239DEG 38KT 3307 9607

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 2, 3:42 PM CDT, 5 minutes earlier.

Area forecast discussion, May 2, 3:42 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
342 PM CDT SAT MAY 2 2009

.DISCUSSION...
CONVECTION ORGANIZING INTO MCS ACROSS EASTERN PART OF DFW METROPLEX
AT THIS TIME WILL CONTINUE MOVING EAST AND NORTHEAST LATE THIS
AFTERNOON AND EVENING. WILL KEEP FLASH FLOOD WATCH AREA
UNCHANGED...BUT WILL END THE WATCH BY NOON ON SUNDAY WITH SLIGHTLY
FASTER PROGRESSION OF SHORTWAVE HELPING TO END HEAVY RAIN THREAT
SUNDAY MORNING.

NEARLY ALL OF THE SIGNIFICANT CONVECTION THIS AFTERNOON HAS BEEN
OCCURRING JUST BEHIND THE FRONTAL BOUNDARY. HOWEVER...AXIS OF
STRONG INSTABILITY AND MODERATELY STRONG MASS CONVERGENCE STILL
ARGUES FOR DEVELOPMENT NEAR THE FRONT AS FAR SOUTH AS HILLSBORO
AND WACO BY THIS EVENING. ANY STORMS THAT DEVELOP NEAR THE FRONT
IN THESE AREAS WOULD LIKELY BECOME SEVERE...WITH TORNADO BOX 226
CONTINUING ACROSS MOST OF THAT AREA THROUGH 7 PM CDT.

CONTINUED RE-DEVELOPMENT OF SHOWERS AND THUNDERSTORMS LIKELY
BEHIND THE FRONT THROUGH THE OVERNIGHT HOURS AS SHORTWAVE ENERGY
MOVES INTO WEST TEXAS. COVERAGE OF THE LATE NIGHT ACTIVITY LIKELY
TO BE GREATEST ACROSS AREAS NORTH OF INTERSTATE 20.

DRY WEATHER EXPECTED SUNDAY NIGHT INTO TUESDAY MORNING AS DRIER
AIR SPREADS INTO THE AREA BEHIND THE FRONT AND UPPER SYSTEM. THE
COOLEST NIGHT IS FORECAST FOR SUNDAY NIGHT WITH 50S EXPECTED IN
MOST AREAS BY MONDAY MORNING.

NEXT CHANCE OF RAIN WILL BE TUES AFTN INTO WEDNESDAY AND AGAIN
LATE FRIDAY INTO SATURDAY.   09

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  60  71  55  76  61 /  90  70   5   0   0
WACO, TX              63  77  57  77  62 /  60  60  10   0   0
PARIS, TX             59  68  53  73  56 / 100  80  10   0   0
DENTON, TX            58  69  53  75  60 /  90  70   5   0   0
MCKINNEY, TX          59  70  55  75  59 / 100  70  10   0   0
DALLAS, TX            60  71  56  76  61 /  90  70  10   0   0
TERRELL, TX           61  71  57  75  59 / 100  80  10   0   0
CORSICANA, TX         63  75  58  77  59 /  90  70  10   0   0
TEMPLE, TX            65  79  60  79  63 /  60  50  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ091>095-100>107-
115>123.

&&
Hazardous weather outlook, May 2, 11:12 AM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1112 AM CDT SAT MAY 2 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1112 AM CDT SAT MAY 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH TEXAS
THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...AND
HEAVY RAIN WILL BE THE PRIMARY HAZARDS. IN ADDITION...THERE IS
THE POTENTIAL FOR A STORM TO BECOME TORNADIC NEAR OR SOUTH OF A
SLOW-MOVING COLD FRONT.

THE GREATEST LIKELIHOOD OF HEAVY RAIN WILL BE NORTHEAST OF THE
DALLAS/FORT WORTH METROPLEX. A FLASH FLOOD WATCH REMAINS IN EFFECT
GENERALLY ALONG AND NORTH OF THE I-20 CORRIDOR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAINFALL
WILL CONTINUE ON SUNDAY...WITH THE FLASH FLOOD WATCH REMAINING IN
EFFECT.

THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH THURSDAY...AND
AGAIN FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND
EVENING.

25

In the hours before

Local storm report, May 2, 2:48 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
248 PM CDT SAT MAY 02 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             BENBROOK                32.68N  97.46W
05/02/2009  M0.88 INCH       TARRANT            TX   AMATEUR RADIO

            EAST BENBROOK
Local storm report, May 2, 2:49 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
249 PM CDT SAT MAY 02 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             BENBROOK                32.68N  97.46W
05/02/2009  E1.00 INCH       TARRANT            TX   AMATEUR RADIO

            BENBROOK
Local storm report, May 2, 2:53 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
253 PM CDT SAT MAY 02 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             10 SE CELINA            33.22N  96.66W
05/02/2009  E1.00 INCH       COLLIN             TX   LAW ENFORCEMENT
Local storm report, May 2, 3:05 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
305 PM CDT SAT MAY 02 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             ARLINGTON               32.69N  97.13W
05/02/2009  E0.75 INCH       TARRANT            TX   AMATEUR RADIO
Special weather statement, May 2, 3:06 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
306 PM CDT SAT MAY 2 2009

TXZ091-102-022030-
MONTAGUE TX-WISE TX-
306 PM CDT SAT MAY 2 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN MONTAGUE COUNTY
  NORTHWESTERN WISE COUNTY

AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BOWIE...MOVING EAST AT 45
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD AND FORESTBURG.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3344 9748 3343 9740 3331 9783 3348 9791
      3363 9748
TIME...MOT...LOC 2007Z 249DEG 39KT 3342 9777

85/NH
Local storm report, May 2, 3:09 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT SAT MAY 02 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             4 SE HUCKABAY           32.30N  98.25W
05/02/2009  E0.88 INCH       ERATH              TX   LAW ENFORCEMENT

            NICKEL HAIL 4 SE OF HUCKABAY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:31 PM CDTRiver Flood WarningFWDJack12 hr
May 2, 1:07 PM CDTSpecial Weather StatementFWDWise23 min
May 2, 1:17 PM CDTSevere Thunderstorm WarningFWDWise43 min
May 2, 1:31 PM CDTSpecial Weather StatementFWDHood29 min
May 2, 1:44 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker61 min
May 2, 1:50 PM CDTSpecial Weather StatementFWDDenton25 min
May 2, 2:03 PM CDTSpecial Weather StatementFWDTarrant27 min
May 2, 2:19 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Tarrant56 min
May 2, 2:27 PM CDTSpecial Weather StatementFWDEllis33 min
May 2, 2:32 PM CDTSpecial Weather StatementFWDDenton, Wise58 min
May 2, 2:41 PM CDTSevere Thunderstorm WarningFWDEllis49 min
May 2, 2:50 PM CDTAreal Flood AdvisoryFWDDenton, Tarrant115 min
May 2, 2:53 PM CDTSevere Thunderstorm WarningFWDErath52 min
May 2, 2:57 PM CDTSevere Thunderstorm WarningFWDCollin, Denton63 min
May 2, 3:06 PM CDTSpecial Weather StatementFWDMontague24 min
May 2, 3:06 PM CDTSevere Thunderstorm WarningFWDDallas39 min
May 2, 3:20 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Grayson3 hr
May 2, 3:22 PM CDTSevere Thunderstorm WarningFWDHood38 min
May 2, 3:40 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt, Kaufman, Rains, Rockwall50 min
May 2, 3:44 PM CDTSevere Thunderstorm WarningFWDDallas14 min
May 2, 4:00 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Johnson, Parker45 min
May 2, 4:04 PM CDTAreal Flood AdvisoryFWDFannin, Hunt, Rockwall3 hr
May 2, 4:08 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar, Rains52 min
May 2, 4:24 PM CDTTornado WarningFWDDelta, Hopkins, Lamar51 min
May 2, 4:38 PM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant67 min
May 2, 4:39 PM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Lamar, Rains3 hr
May 2, 4:53 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hood, Somervell67 min
May 2, 4:59 PM CDTAreal Flood AdvisoryFWDTarrant2 hr
May 2, 5:18 PM CDTFlash Flood WarningFWDTarrant3 hr
May 2, 5:42 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hood, Johnson, Parker, Tarrant63 min
May 2, 5:52 PM CDTRiver Flood WarningFWDDallas5 hr
May 2, 6:02 PM CDTFlash Flood WarningFWDDallas3 hr
May 2, 6:06 PM CDTSevere Thunderstorm WarningFWDDenton54 min
May 2, 6:44 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall61 min
May 2, 6:58 PM CDTFlash Flood WarningFWDCollin, Hunt, Kaufman, Rockwall4 hr

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.